# SDR SWAA2020040126836

- Difficulty date: February 6, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH. OTBD. SEAT TRACK STA. 638 - 639 UPPER LOCK LUG WORN / REMOVED WORN SEAT TRACK LBL 45 STA 727 B-630 IAW SRM 737-700 51-40-02-0G-0 VERIFIED NEW SEAT TRACK IAW DWG 25220030 REV A PART# BAC 1520-2779 AND SRM 53-00-52-2R-3 ATAG# A29391; LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0. TREATED SEAT TRACK IAW AMM 51-21-41-370-803 APPLIED PRIMER IAW AMM 51-21-72-370-804 REMOVED DAMAGE FROM L/H OTBD SEAT TRACK STA 638-639 UPPER LUG IAW SRM 53-00-52-1A-1 EVALUATED MATERIAL LOSS OF .024' .020' ALLOWED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 TOOL # 121861 DUE 08/01/20
